# SDR AGQA065680

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 212311009101
- Condition: Scratched
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER RACE IS SCRATCHED.
